MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC SALVATION BEAM 7.0 X 125MM FULL THREAD; SCREW, FIXATION, BONE

WRIGHT MEDICAL TECHNOLOGY INC SALVATION BEAM 7.0 X 125MM FULL THREAD; SCREW, FIXATION, BONE
Model Number SB170125
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 08/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed. a review of the device history is not possible because the lot number was not communicated. should additional information become available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that the broken beam screw at the navicular-cuneiform joint along with nonunion that required revision surgery to treat the nonunion with multiple plate and screws.

Brand Name
SALVATION BEAM 7.0 X 125MM FULL THREAD
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15564997
Report Number3010667733-2022-00338
Device Sequence Number12281157
Product Code HWC
UDI-Device Identifier00840420163448
UDI-Public00840420163448
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K140741
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSB170125
Device Catalogue NumberSB170125
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/13/2022
Initial Report FDA Received Date10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexMale
Patient Weight120 KG